# SDR IPXA2024101998907

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,530 hours, 16,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000762
- Part serial: FH1264
- Condition: Punctured
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS 1/2 INCH PUNCTURE HOLE LOCATED ABOVE #7 M TIRE,19INCH OUTBID 43 INCH FWD OF TRAILING EDGE DUPLICATE LINE ITEM (PERMANENT REPAIR ACCOMPLISHED PER EO-91556-REQ3, THIS CLEARS DEFERRAL)
